Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 8, NWS Birmingham, AL

January 5, 2007Lowndes County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 5, 2007, 5:36 AM CST for Lowndes County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 5, 2007, 5:36 AM CST (11:36 UTC)
Expired
Jan 5, 2007, 6:15 AM CST
In force
39 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Lowndes County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 5, 1:15 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2007-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2007-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 051136
SVRBMX
ALC085-051215-
/O.NEW.KBMX.SV.W.0008.070105T1136Z-070105T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CST FRI JAN 5 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA

* UNTIL 615 AM CST

* AT 531 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES SOUTH OF MOSSES...OR
  ABOUT 24 MILES SOUTHWEST OF PINTLALA...AND MOVING NORTHEAST AT 50
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAYNEVILLE

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3202 8686 3197 8663 3221 8644 3230 8655
      3225 8671

$$

KSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 5, 4:05 AM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Jan 5, 4:05 AM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
405 AM CST FRI JAN 5 2007

.DISCUSSION...WILL BE VERY BRIEF THIS MORNING.  SQUALL LINE ACROSS
THE WESTERN SECTIONS OF THE AREA WILL SHIFT RAPIDLY EASTWARD THIS
MORNING.  EXPECT WIDESPREAD SHOWERS/THUNDERSTORMS ACROSS MUCH OF
THE AREA.  ALREADY HAVE A TORNADO WATCH IN EFFECT AND NUMEROUS
WARNINGS HAVE BEEN ISSUED.  AIR MASS ACROSS CENTRAL AND EASTERN
SECTIONS WILL CONTINUE TO DE-STABILIZE THIS MORNING.  ALSO SURFACE
WINDS EXPECTED TO INCREASE ACROSS THE AREA AND WILL ISSUE A LAKE WIND
ADVISORY FOR TODAY.  BRIEF DRYING EXPECTED LATER TONIGHT EARLY
SATURDAY...BUT NEXT SYSTEM ALREADY FORECAST TO MOVE IN LATE
SATURDAY NIGHT AND SUNDAY.

&&

.AVIATION...DISCUSSION FOR 06Z TAFS.

A LINE OF STRONG/SEVERE THUNDERSTORMS WILL MOVE INTO SOUTHWEST
ALABAMA AROUND 08Z AND PUSH EASTWARD. THERE COULD BE SOME LOCALLY
STRONG WINDS UP TO 50 KNOTS WITH LINE OF STORMS. RAIN SHIELD WILL
MOVE INTO CENTRAL ALABAMA BEFORE 12Z. BACK EDGE OF RAIN SHOULD ENTER
WEST ALABAMA AROUND 14Z AND MOVE INTO EAST ALABAMA BY 19Z. THERE
COULD BE SOME RE-DEVELOPMENT OF STRONG THUNDERSTORMS ACROSS TAF SITES
KMGM AND KTOI DURING THE AFTERNOON.

MVFR CIGS WILL PREVAIL AT ALL TAF SITES THROUGH 18Z...WITH LOCAL IFR
CEILINGS IN HEAVIER SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     65  47  65  47  56 / 100  10  20  60  70
ANNISTON    66  47  69  53  61 / 100  10  20  60  70
BIRMINGHAM  69  51  68  53  60 / 100  10  20  60  70
TUSCALOOSA  69  48  69  54  61 /  70  10  30  70  70
CALERA      65  50  69  53  61 / 100  10  30  60  70
AUBURN      66  51  68  57  63 / 100  10  30  70  70
MONTGOMERY  71  51  72  58  68 / 100  10  30  80  70
TROY        71  52  71  58  68 / 100  10  30  80  70

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY ALL SECTIONS TODAY.

&&

50
Hazardous weather outlook, Jan 5, 2:08 AM CST, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
208 AM CST FRI JAN 5 2007

ALZ011>015-017>050-060900-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
208 AM CST FRI JAN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL MOVE EASTWARD ACROSS CENTRAL
ALABAMA THROUGH NOON AS AN UPPER LEVEL DISTURBANCE AND ASSOCIATED
SURFACE LOW PRESSURE SYSTEM MOVE THROUGH THE AREA. THE PRIMARY
HAZARDS WITH THESE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE
WINDS AND ISOLATED TORNADOES.

THE BEST CHANCE FOR SEVERE WEATHER WILL BE AREAS ALONG AND SOUTH OF A
TUSCALOOSA...TO ALEX CITY...TO AUBURN LINE WHERE INSTABILITY IS
GREATEST. HOWEVER...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE ENTIRE AREA AS THIS STRONG UPPER LEVEL SYSTEM MOVES EAST.
THE LINE OF THUNDERSTORMS WILL MOVE ACROSS WEST ALABAMA THROUGH
400 AM...INTERSTATE 65 BETWEEN 400 AND 700 AM...AND EAST ALABAMA
BETWEEN 700 AND 1000 AM.

GUSTY WINDS UP TO 30 MPH WILL BE POSSIBLE TODAY AS THE ABOVE
MENTIONED SYSTEM MOVES ACROSS THE AREA.  A LAKE WIND ADVISORY WILL
LIKELY BE NEEDED TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT WILL MOVE ACROSS CENTRAL ALABAMA ON SUNDAY. THE AIRMASS
WILL BE UNSTABLE ENOUGH TO SUPPORT THE DEVELOPMENT OF STRONG
THUNDERSTORMS DURING THE DAY SUNDAY. THE THREAT AREA WILL BE
PRIMARILY SOUTH OF INTERSTATE 20.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
BE REQUIRED TODAY.

In the hours before

Local storm report, Jan 5, 4:23 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
423 AM CST FRI JAN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     NON-TSTM WND DMG HAMILTON                34.14N 87.98W
01/05/2007                   MARION             AL   EMERGENCY MNGR

            EMA REPORTED UNSECURED MOBILE HOME AT A MH MANUFACTURING
            PLANT WAS SHIFTED INTO ANOTHER NEAR HIGHWAY 43.

&&

KSUMRALL
Special weather statement, Jan 5, 4:45 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 AM CST FRI JAN 5 2007

ALZ025-035-051130-
CHILTON-SHELBY-
445 AM CST FRI JAN 5 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON AND SHELBY
COUNTIES UNTIL 530 AM CST...

...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 442 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM HELENA TO 10 MILES SOUTH OF WILTON...
MOVING NORTHEAST AT 45 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
WILTON...HELENA...PELHAM...MONTEVALLO...ALABASTER...SHELBY CO
AIRPORT...MEADOWBROOK AND INVERNESS THROUGH 530 AM CST.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR
FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW
AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING
WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER.
TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL
ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL
SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW
LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM
OR...COVERED WITH WATER OF UNKNOWN DEPTH.

JD/81
Special weather statement, Jan 5, 4:45 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 AM CST FRI JAN 5 2007

CORRECTED TO REMOVE CHILTON COUNTY

ALZ025-051130-
SHELBY-
445 AM CST FRI JAN 5 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY COUNTIES UNTIL 530
AM CST...

...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 442 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM HELENA TO 10 MILES SOUTH OF WILTON...
MOVING NORTHEAST AT 45 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
WILTON...HELENA...PELHAM...MONTEVALLO...ALABASTER...SHELBY CO
AIRPORT...MEADOWBROOK AND INVERNESS THROUGH 530 AM CST.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR
FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW
AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING
WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER.
TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL
ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL
SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW
LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM
OR...COVERED WITH WATER OF UNKNOWN DEPTH.

JD/81
Special weather statement, Jan 5, 4:48 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 AM CST FRI JAN 5 2007

ALZ041-051115-
AUTAUGA-
448 AM CST FRI JAN 5 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR AUTAUGA COUNTY UNTIL 515
AM CST...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 444 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES WEST OF INDEPENDENCE...MOVING NORTHEAST AT 45
MPH.

THUNDERSTORM WILL AFFECT AREAS IN AND NEAR INDEPENDENCE...BILLINGSLEY
AND POSEYS CROSSROADS THROUGH 515 AM CST.

THE PRIMARY THREAT IS STRONG GUSTY WIND OF 35 TO 45 MPH. WINDS OF
THIS MAGNITUDE WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND
UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. IF WEATHER
PERMITS...SECURE LOOSE ARTICLES BEFORE THE STORMS ARRIVE.

KSL
Special weather statement, Jan 5, 5:13 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
513 AM CST FRI JAN 5 2007

ALZ017-026-051200-
BLOUNT-ST. CLAIR-
513 AM CST FRI JAN 5 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR AND BLOUNT
COUNTIES UNTIL 600 AM CST...

...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 510 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM NECTAR TO 7 MILES SOUTHWEST OF MOODY...
MOVING EAST AT 30 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SMOKE
RISE...HAYDEN...RICKWOOD CAVERNS...NECTAR...LOCUST FORK...MOODY...
CLEVELAND AND ARGO THROUGH 600 AM CST.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR
FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW
AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING
WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER.
TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL
ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL
SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW
LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM
OR...COVERED WITH WATER OF UNKNOWN DEPTH.

JD/81
Special weather statement, Jan 5, 5:29 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 AM CST FRI JAN 5 2007

ALZ027-036-051230-
COOSA-TALLADEGA-
529 AM CST FRI JAN 5 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COOSA AND TALLADEGA
COUNTIES UNTIL 630 AM CST...

...WINDS 35 TO 45 MILES AN HOUR AND LOCALLY HEAVY RAINFALL IS
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 527 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 15 MILES NORTHWEST OF ALPINE BAY RESORT TO
17 MILES SOUTHWEST OF ROCKFORD...MOVING EAST AT 25 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
TALLADEGA SPRINGS...MARBLE VALLEY...CHILDERSBURG...BON AIR...OAK
GROVE...GANTTS QUARRY...WEOGUFKA AND ALPINE BAY RESORT THROUGH 630 AM
CST.

THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR
FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW
AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING
WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER.
TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL
ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL
SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW
LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM
OR...COVERED WITH WATER OF UNKNOWN DEPTH.

JD/81

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 1:48 AM CSTSevere Thunderstorm WarningBMXSumter57 min
Jan 5, 2:21 AM CSTTornado WarningBMXPickens54 min
Jan 5, 2:23 AM CSTSevere Thunderstorm WarningBMXMarengo67 min
Jan 5, 2:25 AM CSTTornado WarningBMXSumter32 min
Jan 5, 2:27 AM CSTTornado WarningBMXGreene45 min
Jan 5, 2:42 AM CSTTornado WarningBMXLamar48 min
Jan 5, 2:48 AM CSTSevere Thunderstorm WarningBMXTuscaloosa72 min
Jan 5, 2:55 AM CSTSevere Thunderstorm WarningBMXHale50 min
Jan 5, 3:02 AM CSTTornado WarningBMXFayette43 min
Jan 5, 3:31 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more11 hr
Jan 5, 3:33 AM CSTTornado WarningBMXTuscaloosa21 min
Jan 5, 4:10 AM CSTSevere Thunderstorm WarningBMXDallas50 min
Jan 5, 4:25 AM CSTSevere Thunderstorm WarningBMXJefferson50 min
Jan 5, 4:27 AM CSTTornado WarningBMXJefferson48 min
Jan 5, 4:38 AM CSTSevere Thunderstorm WarningBMXChilton52 min
Jan 5, 5:51 AM CSTTornado WarningBMXLowndes24 min
Jan 5, 6:05 AM CSTTornado WarningBMXMontgomery25 min
Jan 5, 6:13 AM CSTTornado WarningBMXBullock17 min
Jan 5, 6:27 AM CSTTornado WarningBMXMacon48 min
Jan 5, 6:55 AM CSTSevere Thunderstorm WarningBMXCleburne50 min
Jan 5, 7:08 AM CSTSevere Thunderstorm WarningBMXTallapoosa37 min
Jan 5, 7:11 AM CSTTornado WarningBMXLee34 min
Jan 5, 7:19 AM CSTSevere Thunderstorm WarningBMXClay, Randolph41 min
Jan 5, 7:32 AM CSTTornado WarningBMXChambers43 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.